Girlie, it is not stomach pain. It is intestinal pain, stomach pain doesn't result in diarrhea and fever. More so, anta-acids don't help, at least not when it got really bad.
I take 200 mg twice a day, but after 10 days of resting, I started only 200 mg a day and it was enough to feel mild burning in my abdomen (took it with a lot of food and probiotics an hour prior). Also, when I defecate, my anus hurts a little, probably from the hard constipated stool(sorry if this was horrible info). Is it inflammation in the bowel? Might be, however there is no blood, so no Crohn's or Ulcerative Colitis.
I had stomach pain when I took Mepron...that resulted in diarrhea shortly after.
If you're convinced it's from the doxy...then you should stop taking it. Give your GI a rest. It may take longer than 10 days.
So, you had diarrhea, now you're constipated?Sorry about
that. This is interesting that mepron caused you stomach pain and even diarrhea afterwards.
So, how exactly do you prevent it? You still take mepron? Didn't think people had these much problems with treating these stupid infections. Ok, herxes, but being unable to take the drug because of other unrelated reasons is frustrating.
I had diarrhea for 4 days, afterwards i lost a lot of water and even weight, according to some relatives. After the diarrhea stopped, i was unable to go to the toilet to poop for almost 3 days straight, a reason for why it took me quite some time to test for C diff. After the C diff test came back negative, i waited another 3 days and thought about
restarting slowly doxy, with 200 mg once a day. My stool was thicker than usual and i think that is an indication of constipation? Anyway, i got the abdominal burning again, although mild compared to what it became before stopping abx.
Post Edited (greatguy) : 2/2/2018 4:21:21 PM (GMT-7)